Download article

A version of continuous projection second order variable metric method

V. G. Malinov1

AnnotationIn the work a new version of continuous projection second order variable metric method for problems of minimization of convex Frechet differentiable functions in Hilbert space is proposed. The convergence examined and exponential rate of convergence of the method is derived.
Keywordsminimization, simple set, continuous variable metric method, convergence, rate of convergence

1Assistant Professor of Ulyanovsk State University, Ulyanovsk; vgmalinov@mail.ru.

Citation: V. G. Malinov , "[A version of continuous projection second order variable metric method]", Zhurnal Srednevolzhskogo matematicheskogo obshchestva,16:1 (2014) 121–134 (In Russian)